# SDR AMWA88346

- Difficulty date: November 1, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 21,172 hours, 39,937 cycles
- Engine: Pwa PT6*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Part time: 20,945 hours, 17,427 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, CREW NOTICED SMOKE IN CABIN AND COCKPIT AND LOSS OF RT ENGINE OIL PRESSURE. ENGINE SHUTDOWN WITHOUT CREW ACTION, CREW DIVERTED AC AND LANDED AC WITHOUT FURTHER INCIDENT. TEARDOWN AT MFG FOUND POWER SECTION S/N 114135 (TSO 6501.1) OIL NOZZLE FOR NR 3 AND NR 4 BEARINGS COKED. PROBABLE CONTRIBUTING FACTORS NOTED BY MFG WERE INCOMPLETE, CLEANING OF OIL JET LUBRICATING TUBE DURING LAST OVERHAUL AND HIGH BEARING COMPARTMENT TEMP OF NOZZLE.
